Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 11, Pages 1972–1982 (Mi zvmmf744)  

This article is cited in 2 scientific papers (total in 3 papers)

Approximation of an equilibrium problem with respect to the argument

F. P. Vasil'ev, A. S. Stukalov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1289 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:11, 1875–1884

Bibliographic databases:
UDC: 519.853.6
MSC: Primary 91A10; Secondary 49K40, 90C31, 90C47, 91A05, 91A23
Received: 07.06.2004

Citation: F. P. Vasil'ev, A. S. Stukalov, “Approximation of an equilibrium problem with respect to the argument”, Zh. Vychisl. Mat. Mat. Fiz., 44:11 (2004), 1972–1982; Comput. Math. Math. Phys., 44:11 (2004), 1875–1884

Citation in format AMSBIB
\Bibitem{VasStu04}
\by F.~P.~Vasil'ev, A.~S.~Stukalov
\paper Approximation of an equilibrium problem with respect to the argument
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 11
\pages 1972--1982
\mathnet{http://mi.mathnet.ru/zvmmf744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129851}
\zmath{https://zbmath.org/?q=an:1072.91002}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 11
\pages 1875--1884


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf744
  • http://mi.mathnet.ru/eng/zvmmf/v44/i11/p1972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Stukalov, “A regularized extragradient method for solving equilibrium programming problems in a Hilbert space”, Comput. Math. Math. Phys., 45:9 (2005), 1483–1499  mathnet  mathscinet  zmath
    2. A. S. Stukalov, “An extraproximal method for solving equilibrium programming problems in a Hilbert space”, Comput. Math. Math. Phys., 46:5 (2006), 743–761  mathnet  crossref  mathscinet
    3. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:68
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021